# SDR FDEA201111014700

- Difficulty date: November 1, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 41,982 hours, 9,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 35124406402
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1R DOOR ARMED LIGHT INOPERATIVE.  INDICATOR REPLACED , OPS CHECKED IAW MM 52-70-00.
